I was on Pred Forte drops for 3 months four times a day. I recently weaned off over 3 weeks and been off for one week. I am having pain, dryness, increased redness, & itchiness worsening at the end of the day. My retinal surgeon said if I started having such problems that I could go back on the drops a week or 2 and then wean off again.
Currently, I am using OTC wetting drops & Aleve with little relief. I do not want to go back on the drops because I am afraid of the possible harm they can cause. Will my symptoms eventually get better and just go away if I wait it out?
You know that PF is an ultrastrong steroid. Besides reducing inflammation it makes a lot of other eye problems feel better including dry eye and blepharitis. It also as you know has lots of side effects with long term use.
You might use the search feature and read about dry eye and blepharitis. Discuss with your retina MD or general Eye MD. You may need restasis if the problem persists.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.